# SDR 01FDEA00985

- Difficulty date: November 13, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT IN FRAME UPPER FLANGE BS 680, STR 24L. REMOVED AND REPLACED FRAME PER SRM 51-40-3.
